# SDR ABXA2024032766

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 56,114 hours, 22,904 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,762 hours, 14,296 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 921231
- Condition: Inoperative
- Location: Rt Eingine
- Part time: 508,580 hours, 502,748 cycles
- Component: Engine, Ge
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE HPSOV MSG DURING CRUISE FLIGHT. (REASON FOR DIVERSION TO IND: HPSOV MESSAGE (NO ICING)- ICING AT CVG/JFK) ACCOMPLISHED THUMB TEST ON HPSOV FROM CONTROLLER SIDE OF SENSE LINE, NO FAULTS PRESENT. REPLACED HPSOV IAW B767 AMM 36-11-07 AND RH BLEED CONTROL CARD IAW B767 AMM 36-11-12. LEAK CHECKS GOOD. ACCOMPLISHED ENGINE RUNS TO BLEED SHIFT LIGHT. BLEED SHIFT OPERATES NORMAL. BITE CHECKED AIR SUPPLY BITE MODULE, NO FAULTS PRESENT IAW B767 AMM 36-23-00. VERIFIED OPERATION OF RH THRUST REVERSER IAW B767 AMM 78-31-00. VERIFIED A/C RELEASED ETOPS ETOPS 180.
